# SDR DALA1146053115

- Difficulty date: August 1, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT CABIN FLOOR SUPPORT BEAM +Y765 FR 66 - FR 70 HAS CORROSION ON SEVERAL PLACES.  REMOVED FLOOR PANEL 251 FOR ACCESS IAW A319 SRM 51-42-11.  REMOVED AND INSTALLED NEW FLOOR SUPPORT BEAM +Y765 PND5347219220000 IAW A319 SRM 51-42-11.  FLOOR PANEL INSTALLED ON NR 260/33.  REMOVED CORROSION IAW A319 SRM 51-74-00.  ORIG MAT. 0.157 DAMAGE DIM.L=2.0" W=1.8" D=0.020" OUT OF LIMITS IAW A319 SRM 53-00-14 FIG 102.
